Monday, 21 June 2010

Gruesome Video

There, gave you plenty of warning. Anyone know what happened here?

9 comments:

  1. Wow. Gruesome is the perfect word for this video.

    From what I can tell, it's the consequence of a drug craze in Russia that consists of crushing up and injecting prescription anti-depressent pills called Coaxil. Apparently it's a common problem in Russia since it's easy to get on the black market and users take it instead of heroin - but since they're crushing up the pills and (after 'filtering' them with toilet paper and cigarette paper) injecting them with tap water, they inevitably end up with gangrene, DVT or other problems that usually result in amputation or worse.

    This is what I've managed to figure out through rough translations of the video text and through the following site:
    http://www.talkingdrugs.org/prescription-drug-madness-in-russia

    ReplyDelete
  2. Crumbs!

    What's with the diy amputation? Sterile precautions? He still has half a leg!

    ReplyDelete
  3. Laura, I thought it was some flesh eating bug! Oh my...

    Anna, I wondered that myself, no general anaesthetic, just flossed it off.

    ReplyDelete
  4. God damn it! I was not sure, what is the right translation for "Gruesome"... I hope I can sleep tonight o_O

    ReplyDelete
  5. Gilly, next time I'll call it "Flesh stripped leg getting hacked off".

    ReplyDelete
  6. This was my favorite thing I saw today.

    ReplyDelete
  7. Johnny Cat, thanks, quite chuffed at that.

    ReplyDelete
  8. I was going to say frost bite.

    That is stomachs churiningly gross. Thanks for posting it. I have put it up on facebook to make everyone I know feel equalty sick.

    ReplyDelete
  9. brownhaze, it's only fair that all your Facebook friends feel sick, too :-)

    ReplyDelete

Note: only a member of this blog may post a comment.